# SDR USAASB02214

- Difficulty date: December 2, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 5 ABC INOPERATIVE.  MAINTENANCE FOUND THE SEAT TO AIRCRAFT WIRING DISCONNECTED.  RECONNECTED WIRING.  OPERATIONAL CHECK GOOD.  (M)
